: Ok. Back in April 2013 I started taking temazapem. I was on 30 mg for 3 months. I stopped it abruptly because I didn't know that you weren't supposed to. I had a seizure and basically stopped it. I went through hell and then it subsided but at about 10 months I went into a deep depression like no other. I became suicidal. I was on Celexa for a month. But I got fat and my doctor put me on Effexor. I was on Effexor for 10 weeks. I went into the hospital because it made me suicidal and they weaned me off it in 5 days replacing it with Geodon. I didn't want to be on anymore of the crap. Here's my question. I stopped the Effexor on June 15 and Geodon shortly after. Am I still in the depression from benzos or am I feeling like hell because I stopped the effexor abruptly? I feel like garbage and I feel suicidal. I'm thinking about starting up celexa to ease this unbearable withdrawal. I'm thinking about taking celexa for about a month. Please helpView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.